# SDR DALA2024072707521

- Difficulty date: July 26, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N511DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10979
- Aircraft time: 8,272 hours, 1,979 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Condition: Faulted
- Location: Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5011 - ATB - TO ATL DUE TO ENG 2 HOT AIR LEAK ECAM MESSAGE. CORRECTIVE ACTION: REPLACED ENG #2 NAI TEMPERATURE SENSOR (4160KS). (LP 5764725)
